# SDR SCNA20210122002

- Difficulty date: January 20, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N7933A
- Make and model: Boeing 737-8
- Aircraft serial: 33677
- Aircraft time: 48,521 hours, 18,504 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Leaking
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, AIRCRAFT DEPRESSURISED. COULD NOT CONTROL WITH MANUAL SYTEM. DIVERTED TO DFW. DECLARED EMERGENCY. PERFORMED DETAIL GENERAL VISUAL INSPECTION OF MAIN DOOR SEAL AND ARM IAW AMM 52-11-00. NO DEFECTS FOUND. ALSO PERFORMED PRESSUIRZATION CHECK IAW AMM 21-31-00. OPS CHECK NORMAL, NO LEAKS DETECTED.
